Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having occasional pain in hip, arms, elbow and wrist bone. Blood in urine. Are they related?

I have started having some occasional pain in the lower left ab close to the hip bones. I feel like I need to urinate a lot and it is sometimes hard to get the flow started. Two tests that I have had done I ve the past year show I have a microscopic amount of blood in my urine , but my doctor doesn t seem concerned. I have also been having aches in my bones. Mostly my arms from elbow to wrist . I don t know that this is related. What do you recommend?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
I think you can have stone in your kidney. I would like to suggest you ultrasound examination and x ray to confirm this diagnosis. I would also suggest you to drink plenty of water daily so that stone can wash away. Tale cyclopam tablet if pain is there.
Answered: Mon, 28 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor